Mathematical challenges in shape optimization
Control and Cybernetics, Tome 34 (2005) no. 1, pp. 37-57
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2005_34_1_a3,
author = {Henrot, A. and Soko{\l}owski, J.},
title = {Mathematical challenges in shape optimization},
journal = {Control and Cybernetics},
pages = {37--57},
year = {2005},
volume = {34},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2005_34_1_a3/}
}
Henrot, A.; Sokołowski, J. Mathematical challenges in shape optimization. Control and Cybernetics, Tome 34 (2005) no. 1, pp. 37-57. http://geodesic.mathdoc.fr/item/CC_2005_34_1_a3/